Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 73, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 24, 2007, 1:35 PM CDT for Montgomery County, Tennessee. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2007, 1:35 PM CDT (18:35 UTC)
- Expired
- Jun 24, 2007, 2:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Montgomery County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 1:57 PM CDT | TSTM WND DMG | Clarksville, TN | TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 592 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOHX 241836
SVROHX
TNC125-241900-
/O.NEW.KOHX.SV.W.0073.070624T1835Z-070624T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
135 PM CDT SUN JUN 24 2007
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN TENNESSEE...
THIS INCLUDES THE CITY OF CLARKSVILLE...
* UNTIL 200 PM CDT
* AT 134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15
MILES WEST OF CLARKSVILLE...OR ABOUT 13 MILES EAST OF DOVER...AND
MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3659 8764 3635 8754 3648 8721 3664 8722
3665 8757
$$
STEIGERWALDT1 follow-up statement
000
WWUS54 KOHX 241856
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
156 PM CDT SUN JUN 24 2007
TNC125-241903-
/O.EXP.KOHX.SV.W.0073.000000T0000Z-070624T1900Z/
MONTGOMERY TN-
156 PM CDT SUN JUN 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONTGOMERY COUNTY
EXPIRES AT 200 PM CDT...
THE STORM HAD WEAKENED CONSIDERABLY...AND WAS LOCATED IN THE EXTREME
NORTHWEST PART OF THE COUNTY...OR ABOUT 8 MILES NORTHWEST OF
CLARKSVILLE. MOVEMENT WAS NOW TOWARD THE NORTHEAST AT 15 MPH.
LAT...LON 3659 8760 3648 8757 3652 8725 3665 8729
3665 8757
$$
STEIGERWALDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 11:33 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 24, 11:33 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1133 AM CDT SUN JUN 24 2007 .UPDATE...BASED ON CURRENT SATELLITE, RADAR AND TEMPERATURE TRENDS, WILL UPDATE FORECAST TO DECREASE THE CLOUDS A BIT IN SOME AREAS SOUTH AND EAST OF NASHVILLE FOR THIS AFTERNOON, AND ALLOW FOR SLIGHTLY HIGHER TEMPERATURES IN THOSE AREAS. LATEST NASHVILLE TEMEPRATURE IS ALREADY 87 AND BELIEVE 90 DEGREES IS WELL WITHIN REACH (BARRING ANY RAPID INCREASE IN CLOUDS OR TSTM DEVELOPMENT OVER THE NEXT FEW HOURS). WILL KEEP A PRETTY GOOD TEMPERATURE/POP GRADIENT IN PLACE BETWEEN NASHVILLE AND LAND BETWEEN THE LAKES, BUT WILL INCREASE POPS IN OUR EXTREME NORTHWESTERN AREAS TO LIKELY FOR THIS AFTERNOON. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, Jun 24, 5:30 AM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT SUN JUN 24 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-251030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS MORE NUMEROUS IN THE NORTHWESTERN COUNTIES OF THE MID STATE. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 31
In the hours before
Local storm report, Jun 24, 8:11 AM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
811 AM CDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 10 E CENTERVILLE 35.79N 87.27W
06/23/2007 HICKMAN TN PUBLIC
TREES DOWN AND SHINGLES OFF SOME ROOFS NEAR THE DUCK
RIVER BRIDGE ON HIGHWAY 230, NEAR THE COMMUNITY OF
LITTLELOT. PEA SIZE HAIL ALSO REPORTED.
&&
MASSIESpecial weather statement, Jun 24, 12:47 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1247 PM CDT SUN JUN 24 2007 TNZ005-023-241845- HOUSTON-STEWART- 1247 PM CDT SUN JUN 24 2007 ...A STRONG THUNDERSTORM WAS AFFECTING HOUSTON AND STEWART COUNTIES... AT 1244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTHWEST OF DOVER...MOVING NORTHEAST AT 20 MPH. THIS STORM WILL BE AROUND... 6 MILES NORTHWEST OF TENNESSEE RIDGE BY 115 PM CDT. PEOPLE IN EASTERN STEWART AND HOUSTON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PEA SIZE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...BRIEF VERY HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADS AND HIGHWAYS. STEIGERWALDT
Special weather statement, Jun 24, 12:53 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1253 PM CDT SUN JUN 24 2007 TNZ024-241900- HUMPHREYS- 1253 PM CDT SUN JUN 24 2007 ...A STRONG THUNDERSTORM WAS AFFECTING HUMPHREYS COUNTY... AT 1251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEW JOHNSONVILLE...OR 7 MILES SOUTHWEST OF WAVERLY...MOVING NORTHEAST AT 20 MPH. THIS STORM WILL BE NEAR... WAVERLY BY 105 PM CDT. MCEWEN BY 125 PM CDT. PEOPLE IN HUMPHREYS COUNTY...INCLUDING THE CITIES OF WAVERLY AND MCEWEN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PEA SIZE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...BRIEF BUT HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADS AND HIGHWAYS. STEIGERWALDT
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 3:41 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 49 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.